# SDR CALA2013070300473

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 604 hours, 210 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA BURST- CHIRP SOUND LOUD "CHIRP" NOISE FROM RT VHF (INTERFERENCE WITH ELT). CANNOT DUPLICATE ON GROUND, PERFORMED VHF GROUND TEST ON L, C, R VHF REF DMC-B787-A-23-12-00-00A-320A-A, TEST PASSED ON L, C, R, VHF INFO NOTED.
